# SDR SWAA2017101917206

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 60,067 hours, 35,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Out Of Adjust
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE GIRT BAR STOW HOOKS OUT OF ADJUST.   ADJUSTED THE STOW HOOKS IAW SIP.
